MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE MEDICAL; SUCTION COAGULATOR

BOVIE MEDICAL CORP. BOVIE MEDICAL; SUCTION COAGULATOR
Model Number SCF12
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainint alleges, "the scf12 caused sparks when it was connected to the bovie ids-300 unit." awaiting additional information and/or return of the reported device to conclude the evaluation.
 
Event or Problem Description
The complainant alleges, "the scf12 caused sparks when it was connected to the bovie ids-300 unit.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complainant alleges, "the scf12 caused sparks when it was connected to the bovie ids-300 unit." product was returned from customer, then returned to supplier for further investigation.Dhr review was completed by supplier and found product in specification.Supplier also tested retained sample from this production lot.No issues found.The supplier confirmed that the device terminal and the connection of the cable wire were normal.Complaint was unable to be confirmed at this time.True root cause is unable to be determined with accuracy.Based on the above information, no further actions are required and this can be seen as the final report.If additional information is obtained that is pertinent to the investigation, a follow-up report will be submitted.

Brand Name
BOVIE MEDICAL
Common Device Name
SUCTION COAGULATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key18871285
Report Number3007208013-2024-00010
Device Sequence Number2958079
Product Code GEI
UDI-Device Identifier00607151006570
UDI-Public00607151006570
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSCF12
Device Lot Number221106026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown